Open Access
August, 1977 Uniformity in Stone's Decomposition of the Renewal Measure
Domokos Szasz
Ann. Probab. 5(4): 560-564 (August, 1977). DOI: 10.1214/aop/1176995761


Stone has decomposed the renewal measure of a probability distribution $F$ into two parts: a finite component with the same tail behaviour as that of $F$ and an absolutely continuous one which is nearly stationary at infinity. Our theorem asserts the uniformity of this decomposition.


Download Citation

Domokos Szasz. "Uniformity in Stone's Decomposition of the Renewal Measure." Ann. Probab. 5 (4) 560 - 564, August, 1977.


Published: August, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0374.60120
MathSciNet: MR461697
Digital Object Identifier: 10.1214/aop/1176995761

Primary: 60K05

Keywords: Renewal measure , Stone's decomposition

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 4 • August, 1977
Back to Top